# SDR DALA2022120107697

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 71,550 hours, 28,534 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Hyd Pump
- Part time: 65,221 hours, 24,897 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DESCENT LT ELEC HYD PUMP OVERHEAT. THERE WAS AN ACCOMPANYING BURNT ODOR BRIEFLY JUST BEFORE ELEC PUMP WAS TURNED OFF PER QRH. FOUND CONNECTOR AT PUMP CONTAMINATED. R/R CONNECTOR D2664 FOR SYS A ELEC HYD PUMP PER B737 WDM 29-11-12 (503183) R/R BOTH RECIRCULATION FILTERS IAW B-737 AMM 21-25 AND INSTALLED NEW EMDP PER B737 AMM 29-11-21.
